# SDR CA020730004

- Difficulty date: July 26, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 24,649 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7600 · Engine Controls
- Part: Control Cable
- Part number: 7303989
- Condition: Frayed
- Location: Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A B-4 INSPECTION, THE MECHANIC NOTED THE HP CABLE FRAYED WITH ONLY 10 STRANDS LEFT HOLDING THE CABLE TOGETHER. THE AREA IN THE VICINITY OF THE DAMAGED CABLE WAS INSPECTED AND THERE WAS NO SIGN WHERE THE CABLE COULD HAVE BEEN RUBBING. THE AIRCRAFT WAS OPERATED FROM GRAVEL STRIPS THE WEEK PRIOR AND THE MECHANIC SUSPECTS THAT THE CABLE MAY HAVE BEEN DAMAGED FROM ROCKS COMING OFF THE TIRES DURING GEAR RETRACTION. THE CABLE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
